MAUDE Adverse Event Report: KARL STORZ SE & CO. KG ASM,CAMERA HEAD,HX,1080P

KARL STORZ SE & CO. KG ASM,CAMERA HEAD,HX,1080P
Model Number TH110
Medical Device Problem Codes No Display/Image (1183); Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that there was a loose contact and image loss.No negative impact in state of health reported.There is no information that the event caused a harm or serious injury to patient, user or third party.
 
Additional Manufacturer Narrative
An incorrect address was provided in section g1 in the initial report.This supplemental report is to provide the correct contact information for this section.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Result of investigation: during the technical inspection, the error description provided by the customer, "loose connection/image failure" could be confirmed.The most probable root cause is mechanical damage due to regular usage of the camera head.The cable is always in movement when in use, consequently a defect could occur any time.After 1814 working hours it is not unnormal that the cable breaks.The ifu is stating that the product should check for functionality, damage, change of the surface and completeness before each use.The above investigations did not reveal a root cause related to the labelling, the device, or its history.All production-related quality checks were passed, and no non-conformities were identified in the device's manufacturing records.The labelling was found to contain adequate instructions and warnings.The complaint history did not reveal any pickup in similar complaints.No trend was identified.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
ASM,CAMERA HEAD,HX,1080P
Common Device Name
ASM,CAMERA HEAD,HX,1080P
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
4242188247
MDR Report Key21462361
Report Number9610617-2025-00309
Device Sequence Number15394582
Product Code FET
UDI-Device Identifier04048551358924
UDI-Public04048551358924
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K160044
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberTH110
Device Catalogue NumberTH110
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/07/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2025
Supplement Date Received by Manufacturer04/14/2025
09/23/2025
Initial Report FDA Received Date02/25/2025
Supplement Report FDA Received Date04/15/2025
09/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown